# SDR AMY2002F00000

- Difficulty date: September 18, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N999RW
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697037
- Engine: Pwa PT6*
- System (JASC): 7323 · Turbine Governor
- Part: Plug
- Part number: MS3106A10SL4S
- Condition: Damaged
- Location: Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSPEED GOVERNOR WHICH SITS ON THE FORWARD LEFT SIDE OF THE ENGINE HAS A DEFECT.  THE TEST SOLENOID ELECTRICAL PLUG SITS IN A MANNER THAT WIRES GOING TO THE PLUG ARE DAMAGED WHENEVER THE COWLING IS REMOVED OR INSTALLED.  THE PRESENT PLUG IS A STRAIGHT PLUG.  THE STRAIGHT PLUG SHOULD BE REPLACED WITH A 90 DEGREE PLUG TO PROVIDE CLEARANCE FOR THE WIRES AND THE COWLING.
